American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E12) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Markus Kirschmer. A normal form for definite quadratic forms over $\mathbb{F}_q[t]$. Math. Comp. 81 (2012) 1619-1634.
Abstract, references, and article information   
View Article: PDF

[2] Bernd Souvignier. Irreducible finite integral matrix groups of degree $8$ and $10$ . Math. Comp. 63 (1994) 335-350. MR 1213836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stanislav Jakubec and František Marko. Witt equivalence classes of quartic number fields . Math. Comp. 58 (1992) 355-368. MR 1094952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David C. Hung. Even positive definite unimodular quadratic forms over ${\bf Q}(\sqrt 3)$ . Math. Comp. 57 (1991) 351-368. MR 1079022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia